# SDR SWAA2012041803197

- Difficulty date: April 10, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 57,206 hours, 46,869 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27354
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP DAMAGED AT BS 500A, STR 8R.  REMOVED AND REPLACED CLIP PER SRM & BAC DRAWING.
